Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking treatment for gastric problems. Feeling sleepy and gas trouble after taking deanxit. Need proper medication

Hi , i have been taking treatment for gastri problem for last one & half year.
last 3 month i used Domstal tablet (after noon-1 and night - 1) RAZO 20(morning and night only). i used Gaviscon after food also. at that time i feel some what ok. but last days my doctor suggested Deanxit (only either morning or evening) instead of Domstal.
but today i feel more uncomfortable. and feel more gas in my stomach.i could not be eat even small qty also.
and also after eating some of the food /water come back to mouth. i feel sleepy.
how do reduce this health problem.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
For Your gastric problem, you are taking, Domstal, Razo, and Gaviscon. Your gastric problem may be due to peptic ulcer. so far every thing is fine and you also felt comfortable. Regarding gaviscon the active incredient varries, Even though it is listed as antacid group. it is mainly prescribed for GERD. GERD may produce symptoms like gastric problem even though without any problem in the stomach or 1st part of duodenum. Recently Your dr. has advised to take deanxit instead Domstal
because he must have thought some functional overlay. so prescribed anti anxiety drug.
Now you are more uncomfortable, feel more gas in the stomach, not able to take even small quantity of food - all these complaints are due to your existing problem and the feeling of sleepiness is due to deanxit. Stop deanxit your sleepiness will go off. Continue other drugs.
You will be alright. But the possibility of GERD due to HIATUS HERNIA has to be ruled out by doing investigations and treat accordingly and follow the instruction of dr regarding your diet, position in bed, and medication. If that condition is prooved treatment depends upon the degree of that condition
Best wishes
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor